Tetanus Injections Consume Blood Thinners?
I was injected after I was pregnant in the 3rd trimester, after the injection I took blood thinners, is it dangerous? Then my feet are swollen at this time
Hello Mutiara, thank you for asking.
Tetanus toxoid (TT) vaccination is recommended to be given to pregnant women. This vaccine will trigger the immune system to form immunoglobulins against the bacteria that cause tetanus. This immunoglobulin will eradicate the tetanus bacteria and prevent the occurrence of tetanus in the mother or newborn. The delivery process poses many risks including the risk of tetanus infection, because at the time of labor there is injury or opening of the tissue. Bacteria can enter through open tissue and cause tetanus infection, if a mother does not get TT vaccination. Generally this vaccination is given 2 times with a distance of 1 month between the two.
So far there is no evidence of interactions between blood-thinning drugs (acetylsalicylic acid and clopidogrel) with the TT vaccine. Blood thinning medication aims to prevent blood clots, most likely will not interfere with the body's work in forming immunoglobulins. The thing to consider is whether the prescription of the drug is recommended by a doctor or without a doctor's recommendation. The drug is a strong drug so its use must be on the advice and under the supervision of a doctor.
Regarding swelling in the legs, this is natural in late trimester pregnancy due to pressure on the blood vessels that lead to the legs. If swelling in the legs accompanied by headaches, blurred vision, nausea, vomiting, BAK disorders, immediately consult your obstetrician.
Thus the information from me, may bring benefits to you. Regards.